BibTeX record journals/fuin/DerdarD17

download as .bib file

@article{DBLP:journals/fuin/DerdarD17,
  author    = {Nedjemeddine Derdar and
               Amar Debbouche},
  title     = {Nonlinear Degenerate Fractional Evolution Equations with Nonlocal
               Conditions},
  journal   = {Fundam. Informaticae},
  volume    = {151},
  number    = {1-4},
  pages     = {473--485},
  year      = {2017},
  url       = {https://doi.org/10.3233/FI-2017-1505},
  doi       = {10.3233/FI-2017-1505},
  timestamp = {Fri, 18 Sep 2020 11:16:45 +0200},
  biburl    = {https://dblp.org/rec/journals/fuin/DerdarD17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics